# SDR CA070308003

- Difficulty date: March 7, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cndair CL604
- Aircraft time: 1 hours
- Engine: Ge CF343B1
- System (JASC): 7603 · Power Lever
- Part: Gearbox
- Part number: 2100140007
- Condition: Failed
- Location: Throttle
- Part time: 1,740 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, THE RT ENGINE WAS NOT ABLE TO ACHIEVE CLIMB POWER. THE AIRCRAFT DIVERTED TO ANOTHER AIRPORT AND LANDED UNEVENTFULLY. INVESTIGATION REVEALED THAT THE THROTTLE GEARBOX HAS AN AREA WHERE MOVEMENT OF THE THROTTLE HAS NO EFFECT ON THE MFC. THIS CONDITION WOULD NOT ALLOW THE MFC TO REACH THE MAX POWER STOP. MFG SB 604-76-004 HAD NOT BEEN COMPLIED WITH AT THIS TIME NOR WAS IT REQUIRED AT THIS TIME BUT WAS PLANNED TO BE COMPLETED. THERE ARE (2) AD`S FOR THROTTLE GEARBOX WEAR ON THE RJ FLEET.  REF: AD 2005-06-04, AD 2004-05-12.  AFTER REPAIR AND RETURN OF THE AIRCRAFT TO THE MAIN BASE AND EXAMINATION OF THE FAILED PART THEN MORE INFORMATION WILL BE PROVIDED. (TC NR 20070308003)
